Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had polyp removal from buttocks. Painful, yellow discharge

Hi I have loads of problems with my bum,I have had 3 ops in last six mounths piles removed polops and know they have took biopsys to see whats wrong. i have a large ulcer this morning I looked in my knickers and there was lots of jell like stuff yellow/orange in coluor when I went to the tolet lots and lots came out of my bum there was no poo Im in loads of pain but im all ways in pain
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Such strange discharge is most likely a pus which has gotten evacuated from some abscess. It can be due to fistula between the rectum and the skin, or due to intestine inflammation. It is strongly advisable for you to visit your doctor, have rectal examination and colonoscopy performed. Some surgical treatment might be necessary.

Hope this will help.
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor